# SDR SWAA2014100632672

- Difficulty date: October 2, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N390SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26593
- Aircraft time: 64,919 hours, 52,922 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Part number: 6944427
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TAB INBD CONTROL ROD AFT ROD END CORRODED.  R & R ROD END IAW AMM.
